# SDR AALA20100729LGA03

- Difficulty date: July 28, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 58,240 hours, 24,231 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SIGN INOPERATIVE ACROSS FROM FIRST CLASS LAVATORY.  REPAIRED BROKEN WIRE BEHIND FORWARD GALLEY EMERGENCY EXIT SIGN.  OPS CHECKED NORMAL.
